advertisement
Question
Posted by: ANON | 2010/08/03

WHAT TO DO

I AM A 26 YEAR OLD MARRIED AND MOM OF A BEAUTIFULL SON. I HAVE BEEN PUT ON NUZAK AND BIRAL TABLETS FOR ABOUT 3MONTHS NOW. I MAKES ME FEEL A LITTLE BETTER AND KEEPS OFF THE TEARS BUT THE REST STILL REMAINS THE SAME....

I AM AFRAID OF PEOPLE THESE DAYS AND CANT EVEN SEEM TO DO THE WHOLE " SMALL TALK"  THING EVEN MAKING A PHONE CALL TO A STRANGER IS MAKING ME SO NERVOUS... I FEEL TOTALLY DISCONNECTED WITH THE WORLD. WHEN HUBBY WORKS LATE I AM SO SCARED AND FIND MYSELF WALKING UP AND DOWN IN THE HOUSE. I HAVE THIS CONSTANT FEAR THAT SOMETHING IS GOING TO HAPPEN AND ITS DRIVING ME NUTS.

PLEASE ANY ADVICE FROM ANYONE AS I USED TO BE A REAL BUBBLY PERSON.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberShrink

I'm sure you deserve som special care, and should probably see a psychiatrist for a full assessment, to make sure that the best treatment is used - it doesn't sound as though the present meds are the right ones for you ( and Biral is an insignificant herbal product. You sound sinificantly depressed and agitated, an unpleasant condition which fortunately responds well to the right treatment. Do see a shrink for a proper assessment and the right treatment, and you could be feeling substantially better before long.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: cybershrink | 2010/08/03

I'm sure you deserve som special care, and should probably see a psychiatrist for a full assessment, to make sure that the best treatment is used - it doesn't sound as though the present meds are the right ones for you ( and Biral is an insignificant herbal product. You sound sinificantly depressed and agitated, an unpleasant condition which fortunately responds well to the right treatment. Do see a shrink for a proper assessment and the right treatment, and you could be feeling substantially better before long.

Reply to cybershrink

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement